Ukrainian Mathematical Journal

, Volume 54, Issue 8, pp 1239–1250 | Cite as

Topological Properties of Periodic Components of A-Diffeomorphisms

  • I. Yu. Vlasenko


We consider periodic components of A-diffeomorphisms on two-dimensional manifolds. We study properties of these components and give a topological description of their boundaries.


Topological Property Periodic Component Topological Description 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    G. Birkhoff and P. Smith, “Structure analysis of surface transformations,” J. Math., 7, 357–369 (1928).Google Scholar
  2. 2.
    P. Smith, “The regular components of surface transformations,” Amer J. Math., 52, No. 2, 357–369 (1930).Google Scholar
  3. 3.
    S. H. Aranson and V. S. Medvedev, “Regular components of homeomorphisms of an n-dimensional sphere,” Mat. Sb., 85, No. 1, 3–17 (1971).Google Scholar
  4. 4.
    J. Palis and V. de Melo, Geometric Theory of Dynamical Systems [Russian translation], Mir, Moscow (1986).Google Scholar
  5. 5.
    S. Smale, “Differentiable dynamical systems,” Bull. Amer. Math. Soc., 73, 747–792 (1967).Google Scholar
  6. 6.
    A. Bezen, “On the topological properties and the topological conjugacy of two-dimensional Morse-Smale diffeomorphisms,” Rand. Comput. Dynamics, 2, No. 2, 183–203 (1994).Google Scholar
  7. 7.
    R. V. Plykin, “On geometry of hyperbolic attractors,” Mat. Zametki, 39, No. 6, 75–113 (1984).Google Scholar
  8. 8.
    R. V. Plykin, “Sources and sinks of A-diffeomorphisms of surfaces,” Mat. Sb, 94, No. 2, 243–264 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • I. Yu. Vlasenko
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations